MAUDE Adverse Event Report: Medos International Sàrl HD LAPSCP,EP,5.5,30,300; Laparoscope, General & Plastic Surgery

Medos International Sàrl HD LAPSCP,EP,5.5,30,300; Laparoscope, General & Plastic Surgery
Catalog Number 242633
Medical Device Problem Codes Material Fragmentation (1261); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the hd lapscp,ep,5.5,30,300 device was chipped/shaved/delaminate.It was noted by the reporter that the device was scratched.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the product was returned to depuy synthes service center for evaluation then, the device was forwarded to oem and the following defects were identified: repair level 3 major repair - other damages caused by customer - outer tube damaged, needle outer tube bent - outer tube damaged, distal tip distal tip damaged deep scratches/knicks keel loose/raised keel sunken - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system distal cover glass/negative damaged - cosmetic issue scratches/dents rust/discoloration visual : scratched/nicked, broken (2+ pieces) : chipped/shaved/delaminated, visual : deformed/bent and visual : corrosion/rusting/pitting the defective parts needs to be replaced to resolve the issues.The reported complaint was confirmed based on the service evaluation results.The investigation traced the potential cause to user error.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
HD LAPSCP,EP,5.5,30,300
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50846282
Report Number1221934-2026-04259
Device Sequence Number10050503
Product Code GCJ
UDI-Device Identifier10886705030194
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242633
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown